MathSciNet Relay Station
MathSciNet bibliographic data
MR265980 (42 #889) 47.45 (46.00)
Pietsch, Albrecht $l\sb{p}$-faktorisierbare Operatoren in Banachräumen. (German) Acta Sci. Math. (Szeged) 31 1970 117–123.
Journal
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement